ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

November 2003 , Volume 9 , Issue 6

Select all articles

Export/Reference:

Sustainable dynamical systems
John Erik Fornæss
2003, 9(6): 1361-1386 doi: 10.3934/dcds.2003.9.1361 +[Abstract](797) +[PDF](260.2KB)
Dispersive estimate for the wave equation with the inverse-square potential
Fabrice Planchon, John G. Stalker and A. Shadi Tahvildar-Zadeh
2003, 9(6): 1387-1400 doi: 10.3934/dcds.2003.9.1387 +[Abstract](1276) +[PDF](191.8KB)
Diophantine conditions in small divisors and transcendental number theory
E. Muñoz Garcia and R. Pérez-Marco
2003, 9(6): 1401-1409 doi: 10.3934/dcds.2003.9.1401 +[Abstract](944) +[PDF](138.9KB)
Noncommutative dynamical systems with two generators and their applications in analysis
Boris Paneah
2003, 9(6): 1411-1422 doi: 10.3934/dcds.2003.9.1411 +[Abstract](1196) +[PDF](189.6KB)
Uniform Bernoulli measure in dynamics of permutative cellular automata with algebraic local rules
Bernard Host, Alejandro Maass and Servet Martínez
2003, 9(6): 1423-1446 doi: 10.3934/dcds.2003.9.1423 +[Abstract](1187) +[PDF](280.2KB)
Dimension of Markov towers for non uniformly expanding one-dimensional systems
Fernando J. Sánchez-Salas
2003, 9(6): 1447-1464 doi: 10.3934/dcds.2003.9.1447 +[Abstract](1015) +[PDF](233.7KB)
Heteroclinic foliation, global oscillations for the Nicholson-Bailey model and delay of stability loss
Sze-Bi Hsu, Ming-Chia Li, Weishi Liu and Mikhail Malkin
2003, 9(6): 1465-1492 doi: 10.3934/dcds.2003.9.1465 +[Abstract](950) +[PDF](636.8KB)
Global bifurcation of homoclinic solutions of Hamiltonian systems
S. Secchi and C. A. Stuart
2003, 9(6): 1493-1518 doi: 10.3934/dcds.2003.9.1493 +[Abstract](1090) +[PDF](258.6KB)
Global existence and blow-up of solutions to a nonlocal reaction-diffusion system
Shu-Xiang Huang, Fu-Cai Li and Chun-Hong Xie
2003, 9(6): 1519-1532 doi: 10.3934/dcds.2003.9.1519 +[Abstract](1368) +[PDF](172.7KB)
Symbolic analysis for some planar piecewise linear maps
Peter Ashwin and Xin-Chu Fu
2003, 9(6): 1533-1548 doi: 10.3934/dcds.2003.9.1533 +[Abstract](1002) +[PDF](183.7KB)
Time optimal problems with Dirichlet boundary controls
N. Arada and J.-P. Raymond
2003, 9(6): 1549-1570 doi: 10.3934/dcds.2003.9.1549 +[Abstract](1056) +[PDF](260.4KB)
Modified wave operators for the coupled wave-Schrödinger equations in three space dimensions
Akihiro Shimomura
2003, 9(6): 1571-1586 doi: 10.3934/dcds.2003.9.1571 +[Abstract](912) +[PDF](194.9KB)
A viscous approximation for a multidimensional unsteady Euler flow: Existence theorem for potential flow
Gui-Qiang Chen and Bo Su
2003, 9(6): 1587-1606 doi: 10.3934/dcds.2003.9.1587 +[Abstract](930) +[PDF](222.2KB)
Global and local complexity in weakly chaotic dynamical systems
Stefano Galatolo
2003, 9(6): 1607-1624 doi: 10.3934/dcds.2003.9.1607 +[Abstract](1036) +[PDF](207.2KB)
Global stability for damped Timoshenko systems
J.E. Muñoz Rivera and Reinhard Racke
2003, 9(6): 1625-1639 doi: 10.3934/dcds.2003.9.1625 +[Abstract](1933) +[PDF](167.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]